Granulomatous response due to anabolic steroid injections.

@article{FernandezFlores2011GranulomatousRD,
  title={Granulomatous response due to anabolic steroid injections.},
  author={Angel Fernandez-Flores and Saul Valerdiz and Luis G. Crespo and Ramon R Rodriguez},
  journal={Acta dermatovenerologica Croatica : ADC},
  year={2011},
  volume={19 2},
  pages={103-6}
}
Injected corticosteroids can sometimes lead to a granulomatous reaction. This is apparently also true for anabolic steroids, which are often used by bodybuilders, although we have not found any histologic report on such a phenomenon. We report a case of a granulomatous reaction in a 30-year-old male bodybuilder having undergone anabolic steroid injections. Foreign bodies typical of steroids were found, together with areas of calcification and ossification with lamellar bone. Multivacuolated… CONTINUE READING

Citations

Publications citing this paper.

References

Publications referenced by this paper.
Showing 1-10 of 19 references

Acta Dermatovenerol Croat Granulomatous response due to anabolic steroid injection

  • Fernandez-Flores
  • 2011

Similar Papers

Loading similar papers…